Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Rings with every proper image a principal ideal ring


Author: P. F. Smith
Journal: Proc. Amer. Math. Soc. 81 (1981), 347-352
MSC: Primary 16A04; Secondary 16A12, 16A46, 16A60
MathSciNet review: 597637
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main result of this paper states that if $ R$ is a right Noetherian right bounded prime ring such that nonzero prime ideals are maximal and such that every proper homomorphic image of $ R$ is a principal right ideal ring then $ R$ is right hereditary.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A04, 16A12, 16A46, 16A60

Retrieve articles in all journals with MSC: 16A04, 16A12, 16A46, 16A60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0597637-4
Article copyright: © Copyright 1981 American Mathematical Society